Journal article icon

Journal article

Dynamics of air bearing sliders

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.869595

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PHYSICS OF FLUIDS More from this journal
Volume:
10
Issue:
3
Pages:
698-708
Publication date:
1998-03-01
DOI:
ISSN:
1070-6631
Pubs id:
pubs:1782
UUID:
uuid:8c503a94-9512-4e97-b22c-965112d12dd7
Local pid:
pubs:1782
Source identifiers:
1782
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP